# SDR MALA040181

- Difficulty date: February 6, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION ON TAKEOFF THE GEAR INTRANSIT LIGHT REMAINED ILLUMINATED.  MAINTENANCE REMOVED ICE FROM SWITCHES ON MLG & CLEANED SWITCHES, OPS CHECK GEAR IAW 32-30-00-5 ALL CHECKS GOOD.
